English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 109077/140081 (78%)
Visitors : 43301994      Online Users : 1185
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/18794
    Please use this identifier to cite or link to this item: https://nccur.lib.nccu.edu.tw/handle/140.119/18794

    Title: Quenching problem in some semilinear wave equations
    Authors: 李明融
    Pai, Jente
    Contributors: 應數系
    Keywords: Wave equation;blow-up;estimate
    Date: 2008-07
    Issue Date: 2008-12-24 13:35:59 (UTC+8)
    Abstract: This article proves a quenching result of the solutions for some semi-linear wave equations.
    Relation: ACTA MATHEMATICA SCIENTIA, 28(3), 523-529
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1016/S0252-9602(08)60054-5
    DOI: 10.1016/S0252-9602(08)60054-5
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    523-529.pdf159KbAdobe PDF21170View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback